# SDR SWIA2020020548218

- Difficulty date: February 5, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 42,669 hours, 27,145 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTS RIGHT WINDOW CRACKED IN FLIGHT AND CRACK BEGAN TO EXTEND OVER MULTIPLE AREAS OF WINDOW. FLIGHT 2953. FILED CLOSED   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 20407593 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED FIRST OFFICERS SIDE WINDOW PER TASK CARD. OPS AND LEAK CHECK GOOD. "
